For the past two years I have suffered with what I was told was Psoriasis. I have used a variety of treatments (cortisone creams, emollient creams etc)
The area affected up until now was above the mouth and below the nose. At the beginning it was flaky and itchy and red. Now it is just continuously red and I am currently using Elocon cream to fade the redness. The cream works for so long but the problem persists.
However, i have just acquired a new job working in an office and since then I am now suffering with ver itchy and red eyelids and a red and flaky nose but only on one side, the other side of the nose is perfectly normal.
I have never been sure that I was diagnosed correctly as having Psoriasis as my symptons were more of a rash nature. I have spent hundreds of pounds on treatment and am unable to find anything that can combat whatever it is I've got. With it being a facial problem the condition has ruined my confidence and i am no longer to go out socially.
Are you able to pinpoint anything that might suggest I have something other than Psoriasis?
Your condition does not sound at all like psoriasis; rather, it sounds like perioral dermatitis, a form of rosacea whuich affects young women. Steroid creams make it last longer. Oral antibiotics such as tetracycline are rapidly effective. I would advise your consulting a dermatology specialist for evaluation and treatment. Success shoud take about 4-6 weeks.
I am having to enter my view here as the forum is closed for fresh questions.
I too have this rash -- diagonised as photosensitivity of the skin. Is it the same thing for Psoriasis?? Any exposure to sunlight brings on this problem despite using a uv cream with SPF 15. Any advice that u can give me Dr Rockoff?
sorry for entering the problem here but i had no choice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.